Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Foreskin tear. Using betamethasone vale rate cream. Is this steroid cream safe to use?

Hi, my son s 4 years old, he s intact however to months ago a doctor forcibly retracted his penis which caused the foreskin to tear, now my new pediatrician is recommending betamethasone vale rate cream for 2-3 months? can this steroid cream cause issues long term use on a young child?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Oct 2012
hi..I think he had paraphimosis or like that for which retraction was necessary..anyway, long-term steroid is not recommended in a child although its topical..consult a paediatric surgeon instead and let him examine the area once again and then prescribe..wish him speedy recovery..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor